MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 7X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 TI CORT FIX 7X45MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186731745
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp; kwq; mnh; mni.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient had a surgery for posterior spinal fusion in (b)(6) of 2020.At a follow up appointment in (b)(6) of 2020, xray images showed that the set screw had loosened from the sai screws bilaterally and the rod had loosened due to head splay.The s1 and l5 screws had fractured at the neck of the screw just below the tulip.It is unknown if fragments were generated.The patient did not achieve a fusion below l5 due to this hardware failure.Procedure outcome is unknown.This complaint involves five (5) devices.This report is for (1) 5.5 ti cort fix 7x45 mm.This report is 1 of 5 for (b)(4).

Brand Name
5.5 TI CORT FIX 7X45MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12354133
Report Number1526439-2021-01746
Device Sequence Number19938010
Product Code NKB
UDI-Device Identifier10705034352015
UDI-Public10705034352015
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186731745
Device Catalogue Number186731745
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 7X45 MM; 5.5 TI CORT FIX 7X45 MM; VIPER TI SAI POLY 9X100 MM; VIPER TI SAI POLY 9X90 MM; 5.5 TI CORT FIX 7X45 MM; 5.5 TI CORT FIX 7X45 MM; VIPER TI SAI POLY 9X100 MM; VIPER TI SAI POLY 9X90 MM
Outcome Attributed to Adverse Event Required Intervention;